# SDR DALA2022082605757

- Difficulty date: August 25, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N408DX
- Make and model: Airbus A330-941
- Aircraft serial: 1962
- Aircraft time: 7,608 hours, 921 cycles
- System (JASC): 3244 · Tire
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3408 -TIRE- FOUND NO. 7 MLG TIRE CAP DETACHED. CORRECTIVE ACTION: REPLACED NO. 7 MLG TIRE ASSEMBLY. (9130062)
